Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$G$-coincidences for maps of homotopy spheres into CW-complexes


Authors: Daciberg L. Gonçalves, Jan Jaworowski and Pedro L. Q. Pergher
Journal: Proc. Amer. Math. Soc. 130 (2002), 3111-3115
MSC (1991): Primary 55M20; Secondary 55M35
Published electronically: March 12, 2002
MathSciNet review: 1908937
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a finite group acting freely in a CW-complex $\Sigma ^{m}$ which is a homotopy $m$-dimensional sphere and let $f:\Sigma ^{m} \to Y$ be a map of $\Sigma ^{m}$ to a finite $k$-dimensional CW-complex $Y$. We show that if $m\geq \vert G\vert k$, then $f$ has an $(H,G)$-coincidence for some nontrivial subgroup $H$ of $G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55M20, 55M35

Retrieve articles in all journals with MSC (1991): 55M20, 55M35


Additional Information

Daciberg L. Gonçalves
Affiliation: Instituto de Matemática e Estatísca, Universidade de São Paulo, Rua do Matão, 1010, Agência Jardim Paulistano, Caixa Postal 66281, CEP 05315-970, São Paulo, SP, Brasil
Email: dlgoncal@ime.usp.br.

Jan Jaworowski
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405-5701
Email: jaworows@indiana.edu.

Pedro L. Q. Pergher
Affiliation: Departamento de Matemática, Universidade Federal de São Carlos, Rodovia Washington Luiz, km 235, Caixa Postal 676, CEP 13.565-905, São Carlos, SP, Brasil
Email: pergher@dm.ufscar.br.

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06435-3
PII: S 0002-9939(02)06435-3
Keywords: $G$-coincidence, $G$-equivariant, polyhedron, $G$-action, transfer, generalized Gysin sequence.
Received by editor(s): December 14, 2000
Received by editor(s) in revised form: May 10, 2001
Published electronically: March 12, 2002
Additional Notes: The first author was partially supported by CNPq and FAPESP and the third author was partially supported by CNPq
Communicated by: Paul Goerss
Article copyright: © Copyright 2002 American Mathematical Society